# SDR ZZDA2011589

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 SEAT EMERGENCY ESCAPE LIGHT INOP.  REMOVED AND REPLACED ROW 10 EMERGENCY LIGHT ASSY IAW B717 MM 33-51-04.
